# SDR AU961193

- Difficulty date: August 20, 1996
- Submitted: March 26, 2000
- Operation: General aviation
- Make and model: Piper PA-31-350
- Engine: Lyc LTIO540J2BD
- Propeller: Hartzl HCE3YR2
- System (JASC): 8520 · Reciprocating Engine Power Section
- Part: Crankcase
- Part number: LW15452
- Condition: Cracked
- Location: R Eng Power Sys
- Component: Lyc, LTIO540J2BD
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

(AUS) RH ENGINE RH CRANKCASE HALF CRACKED IN AREA OF NO1 CYLINDER LOWER AFT THROUGH BOLT
